The Pill...not exactly working the way it should?

  1. So I've been on Yasemin for approx. the past two years because of bad acne and irregular periods. However, recently I've noticed that I've started to get some bad acne again. I switched facial products, but it hasn't done anything to help. Also, whenever it was time for me to get my period, i ALWAYS used to get it on a Tuesday morning and it would be gone by Sunday. Over time I've started to get it later and later in the day, and most recently got it somewhere around 5 am Wednesday morning. Also, i still had it the next Monday morning, even though i had already taken two of the 'active' pills. I'm taking the pill around the same time that i used to and haven't been missing any.
    Am i overreacting? Is this normal? I told my doctor and she said i might have to switch pills, but i am worried because of some of the side effects that i might get by switching (weight gain, etc.)

    Sorry, that was long. Any help appreciated though, thanks! :yes:
     
  2. I haven't switched over to any other pill, however I haven't been on the pill for very long. I take the YAZ.. its great! I also have an acne problem, and it really helps it. I didn't experience any bad side effects like moodiness or weight gain. I actually didn't notice anything except that my skin cleared up!
     
  3. I got pregnant while on Jasmine, while taking it extremely regularly and without being sick. I also had some skin problems, which paled in front of what happened, but were reported by at least three friends that were on it; I'm guessing it's quite common.
    That's pretty much all I have to say about that pill, not a fan :p
     
  4. Hm.. maybe you should try giving another pill a shot?

    I had the same problem but with tri-cyclen. I was on it for a while, and it gave me really bad side effects at the beginning. Everythign was fine until I started getting really bad breakthrough bleeding along with my period (which also switched timing... I could guess within a 1-2 day range about when it would start but never got it right completely).

    I switched to Alesse, and did not have any start up side effects, and have been on it for 2 years now without a hitch.
     
  5. I'm on it now too for a year & I used to get my period on the Tuesday & now get it on the Monday. It also stays until about the following Monday; definitely not a strictly Sunday to Saturday like the pills are arranged by any means.
    My face has been alot better since I've been taking it, but I still get really depressed right before my period. I think Yazmin & Yaz work differently for every woman, and oftentimes you have to try several before you find one that's best for you. I would say if the "side effects" are minor, not to worry, because they might be even worse with another pill. If they are really concerning you, & your doctor said a different pill might be better, then by all means, try it, girl! It's YOUR body & you want to make sure you're healthy & the pill is doing what it's supposed to for you. Good luck :smile:
     
  6. You might need to get a different brand...I was on Yasmin and had to switch because it stopped working on me...Good luck and keep us updated
     
  7. I was on Yasmin and am now on Yaz, and when I finish taking the active pills on tuesday, I don't start "lady time" til Friday and it goes on til the next Thurs or so. My doctor told me to wait for my body to adjust, but it really hasn't..my skin is fine and I haven't gained weight, knock on wood. I would take another kind of BCP, but this has the lowest level of hormones and is the only "safe" kind for me to take. I have heard of a few people who got pregnant on Yasmin, though. It really worries me.
     
  8. Thanks for the help ladies.
    My mom talked to my doctor on my behalf (i'm in college) and she said it could have to do with stress. I had mono at the end of last semester and had to come back to school making up 4 finals, as well as rushing, and tons of normal work.
    However, i'm still not convinced that is why it's happening.. I think i'm going to wait to see if it continues like this, and then possibly switch pills.

    That's scary! I didn't know so many women got pregnant while on yasemin :wtf:
     
  9. Yasmine was awful for me. I broke out terribly and period was long and heavy. Also, I had bad headaches and just felt very unbalanced. I've had the mirena iud for 2 years and I love it. No side effects and no pill to take every day. Before mirena I was on so many different pills trying to find the right one for me. It may take you a few tries to get the right pill for you. Good luck with it all.